# SDR AUS20040360

- Difficulty date: May 5, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil System
- Part number: IO520MB
- Condition: Contaminated
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) METAL CONTAMINATION OF RT ENGINE OIL SYSTEM.  THREE PIECES OF 0.812 MM (0.032IN) LOCKWIRE FOUND IN OIL FILTER.  TWO MORE PIECES OF LOCKWIRE FOUND IN OIL PRESSURE RELIEF VALVE.  ENGINE HAD 6 HOURS OPERATION SINCE OVERHAUL. PERSONNEL/MAINTENANCE ERROR.
